# SDR UALA2012010600146

- Difficulty date: January 5, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 41,751 hours, 5,102 cycles
- Engine: Pwa PW40903
- System (JASC): 4920 · APU Core Engine
- Part: Controller
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN TWICE AT GATE.   RESET APU CONTROLLER, STARTED APU 5 TIMES, STARTED ENGINES USING APU PNEUMATICS.  NO FAULTS IN CMC.
